# SDR AALA202408141398

- Difficulty date: August 13, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N306PB
- Make and model: Boeing 737823
- Aircraft serial: 31257
- Aircraft time: 21,499 hours, 9,211 cycles
- System (JASC): 3810 · Potable Water System
- Part: Faucet
- Part number: SC4L5003072
- Condition: Leaking
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: WATER LEAKING IN AIRCRAFT CABIN; AIRCRAFT DIVERTED TO AND LANDED SAFELY AT MIA. REMOVED AND REPLACED LAVATORY-D FAUCET. LEAK CHECK GOOD. PER AMM 38-11-05.
